CSpace
Nonexistence of time-periodic solutions of the Dirac equation in non-extreme Kerr-Newman-AdS spacetime
Wang, Yaohua; Zhang, Xiao
2018
Source PublicationSCIENCE CHINA-MATHEMATICS
Volume61Issue:1Pages:73
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/34071
Collection中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Wang, Yaohua,Zhang, Xiao. Nonexistence of time-periodic solutions of the Dirac equation in non-extreme Kerr-Newman-AdS spacetime[J]. SCIENCE CHINA-MATHEMATICS,2018,61(1):73.
APA Wang, Yaohua,&Zhang, Xiao.(2018).Nonexistence of time-periodic solutions of the Dirac equation in non-extreme Kerr-Newman-AdS spacetime.SCIENCE CHINA-MATHEMATICS,61(1),73.
MLA Wang, Yaohua,et al."Nonexistence of time-periodic solutions of the Dirac equation in non-extreme Kerr-Newman-AdS spacetime".SCIENCE CHINA-MATHEMATICS 61.1(2018):73.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Wang, Yaohua]'s Articles
[Zhang, Xiao]'s Articles
Baidu academic
Similar articles in Baidu academic
[Wang, Yaohua]'s Articles
[Zhang, Xiao]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Wang, Yaohua]'s Articles
[Zhang, Xiao]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.